Pharmacy

Email:info@grownpharmcy.com
Call/Text +1(626) 552-9432
We Are The Best In; Existing Since 2005

Unisom(diphenhydramine 25mg)

$45.00$120.00

Unisom as a single drug (not part of a combination) used as a short-term treatment for sleep problems (insomnia).
Active Ingredient: diphenhydramine

Drug Class and Mechanism

Unisom is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Unisom Sleep Tablets

Missed Dose

If you miss a dose, take it as soon as you remember. It is better to take Unisom only when you can devote several hours to sleep. If it is almost your normal waking hour, skip the missed dose and wait until you are ready for bed again. Do not take extra medicine to make up the missed dose.

Storage

Store Unisom at room temperature away from moisture and heat.

Warnings/Precautions

Before using Unisom, tell your doctor if you have glaucoma, kidney disease, an enlarged prostate, problems with urination, a stomach ulcer or obstruction, or a chronic lung disease such as bronchitis or emphysema.

Possible Side Effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

Dizziness; drowsiness; dry mouth, throat, and nose; thickening of mucus in nose or throat. Seek medical attention right away if any of these SEVERE side effects occur: Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); convulsions; decreased alertness; excitability; fast heartbeat; hallucinations; tightness or pounding in the chest; tremor; wheezing.

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); convulsions; decreased alertness; excitability; fast heartbeat; hallucinations; tightness or pounding in the chest; tremor; wheezing.

Quantity/Bottle

120 Pills, 180 Pills, 60 Pills

Reviews

There are no reviews yet.

Be the first to review “Unisom(diphenhydramine 25mg)”

Your email address will not be published. Required fields are marked *

Shopping Cart